Følg
Aaqib Altaf
Aaqib Altaf
University of Kashmir
Verifisert e-postadresse på kashmiruniversity.net
Tittel
Sitert av
Sitert av
År
Line graphs of unit graphs associated with the direct product of rings
S Pirzada, A Altaf
Korean Journal of Mathematics 30 (1), 53-60, 2022
132022
Classification of rings associated with the genus of clean graphs
V Ramanathan, C Selvaraj, A Altaf, S Pirzada
Algebra Colloquium 31 (03), 451-466, 2024
42024
STRUCTURE OF ZERO-DIVISOR GRAPHS ASSOCIATED TO RING OF INTEGER MODULO n
S Pirzada, A Altaf, S Khan
Journal of Algebraic Systems 11 (1), 1-14, 2023
42023
Co-unit graphs associated to ring of integers modulo n
S Pirzada, A Altaf
Acta Univ. Sapientiae Math 14, 308-316, 2022
42022
Cliques in the extended zero-divisor graph of finite commutative rings
S Pirzada, A Altaf
Communications in Combinatorics and Optimization 10 (1), 195-206, 2025
12025
Extended Total Graph Associated with Finite Commutative Rings
A Altaf, S Pirzada, AM Alghamdi, ES Almotairi
Ukrainian Mathematical Journal 76 (6), 889-902, 2024
12024
Direct sum graph of the subspaces of a finite dimensional vector space over finite fields
BA Wani, A Altaf, S Pirzada, TA Chishti
arXiv preprint arXiv:2310.00251, 2023
2023
ON THE ESSENTIAL IDEAL GRAPHS AASOCIATED TO COMMUTATIVE RINGS
A Altaf
Korean J. Math 31 (1), 49-54, 2023
2023
Line graph associated to graph GI (R) of Zn with respect to an ideal
A Altaf
Classification of finite commutative rings associated to line graph of GI (R) with respect to an ideal I
A Altaf
Systemet kan ikke utføre handlingen. Prøv på nytt senere.
Artikler 1–10